# SDR CA011116016

- Difficulty date: June 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 5,581 hours
- Engine: Cont O470*
- Propeller: Mcauly 2A34C66
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Tail Wheel
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF FROM ROUGH STRIP ON HERSEL ISLAND, PILOT HEARD LOUD BANGING SOUND. HE WAS ABLE TO SEE TAIL WHEEL MISSING. ON LANDING AT AKLAVIK, STEERING CONTROL LOST.  MINOR DAMAGE TO TAIL STRINGER. NEW TAIL WHEEL ASSEMBLY INSTALLED WITH PROPER AIRCRAFT BOLTS. THE AIRCRAFT RETURNED TO SERVICE. THE CAUSE WAS FOUND TO BE A NON AIRCRAFT BOLT HOLDING ASSEMBLY ON.
